My 11 year old daughter had a something happen on Tuesday that is puzzling everyone..
It started at school during ISAT testing, she was complaining of a headache and she was having trouble focusing on the test so she went to the nurses office and after about only 30 minutes she began to loose sight and hearing and then vomited. By the time i got to the school (45minutes later) she was very combative and didn't know who i was.
We called 911 as of course this was not normal, she would slur her words and would occasionally scream (similar to what you would see on tv when someone is possessed).
She does take Vyvanse for ADHD but the blood and urine both came back as normal(no overdose), so did the cat scan and EKG tests..
Anyone ever see anything like this?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?